Coherency and constructions for monoids

Victoria Gould, Miklos Hartmann, Nik Ruskuc, Rida-E Zenab, Dandan Yang

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1461-1488
Number of pages27
JournalThe Quarterly Journal of Mathematics
Early online date11 Dec 2020
Publication statusPublished - Dec 2020

Bibliographical note

© The Author(s) 2020. Published by Oxford University Press. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this